# SDR DALA2017010400141

- Difficulty date: January 1, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN  FLOORBEAM TEE CORRODED BS 365, BL 0 - RBL 60.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED A REPAIR AND INSTALLED IAW SRM AND ERA 481634-14MA REV A.
